ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

January 2012 , Volume 6 , Issue 1

Select all articles

Export/Reference:

Équidistribution, comptage et approximation par irrationnels quadratiques
Jouni Parkkonen and Frédéric Paulin
2012, 6(1): 1-40 doi: 10.3934/jmd.2012.6.1 +[Abstract](980) +[PDF](756.1KB)
On primes and period growth for Hamiltonian diffeomorphisms
Ely Kerman
2012, 6(1): 41-58 doi: 10.3934/jmd.2012.6.41 +[Abstract](859) +[PDF](254.2KB)
Reducibility of quasiperiodic cocycles under a Brjuno-Rüssmann arithmetical condition
Claire Chavaudret and Stefano Marmi
2012, 6(1): 59-78 doi: 10.3934/jmd.2012.6.59 +[Abstract](995) +[PDF](252.7KB)
Hölder foliations, revisited
Charles Pugh, Michael Shub and Amie Wilkinson
2012, 6(1): 79-120 doi: 10.3934/jmd.2012.6.79 +[Abstract](1210) +[PDF](1522.4KB)
Genericity of nonuniform hyperbolicity in dimension 3
Jana Rodriguez Hertz
2012, 6(1): 121-138 doi: 10.3934/jmd.2012.6.121 +[Abstract](1117) +[PDF](456.3KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]